Alert archive / Colorado / Red Flag Warnings in 2009
Red Flag Warning 17, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Mar 10, 2009, 4:35 AM MDT for 8 counties in Colorado. It took effect at Mar 10, 2009, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 4:35 AM MDT (10:35 UTC)
- In effect from
- Mar 10, 2009, 10:00 AM MDT
- Expired
- Mar 10, 2009, 6:50 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.6 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1459 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 101035 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 435 AM MDT TUE MAR 10 2009 ...A REG FLAG WARNING FOR WIND GUSTS OF 40 TO 50 MPH...RELATIVE HUMIDITIES BELOW 15 PERCENT AND PERSISTENT DRY FUELS HAS BEEN ISSUED FOR TUESDAY...FROM 1000 TO 1900 LOCAL TIME...FOR FIRE ZONES 222...225...228...229...230...232...AND 233...WHICH INCLUDES THE SANGRE DE CRISTO AND WET MOUNTAINS...AND FREMONT...PUEBLO... HUERFANO...LAS ANIMAS...AND OTERO COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING FROM 1000 UNTIL 1900 LOCAL TIME TUESDAY. THE WARNING INCLUDES THE EASTERN MOUNTAINS...OTERO AND LAS ANIMAS COUNTIES...AND THE SOUTHERN INTERSTATE 25 CORRIDOR. WIND GUSTS IN EXCESS OF 40 MPH... HUMIDITIES BELOW 15 PERCENT...AND PERSISTENT DRY FUELS AND VEGETATION...WILL AGAIN PRODUCE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. COZ222-225-228>230-232-233-110100- /O.UPG.KPUB.FW.A.0012.090310T1600Z-090311T0100Z/ /O.NEW.KPUB.FW.W.0017.090310T1600Z-090311T0100Z/ FREMONT COUNTY-SOUTHERN FRONT RANGE-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- 435 AM MDT TUE MAR 10 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING INCLUDES THE EASTERN MOUNTAINS...OTERO AND LAS ANIMAS COUNTIES...AND THE SOUTHERN INTERSTATE 25 CORRIDOR. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH...LOW RELATIVE HUMIDITIES... AND VERY DRY FUELS WILL LEAD TO CONDITIONS FAVORABLE FOR VERY RAPID FIRE GROWTH FROM 1000 THROUGH 1900 LOCAL TIME ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SR
2 follow-up statements
000 WWUS85 KPUB 102126 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 326 PM MDT TUE MAR 10 2009 ...A REG FLAG WARNING FOR WIND GUSTS OF 40 MPH...RELATIVE HUMIDITIES BELOW 15 PERCENT AND PERSISTENT DRY FUELS WILL CONTINUE UNTIL 1900 LOCAL TIME...FOR FIRE ZONES 222...225...228...229...230 ...WHICH INCLUDES THE SANGRE DE CRISTO AND WET MOUNTAINS...AND FREMONT...PUEBLO... HUERFANO...AND WESTERN LAS ANIMAS COUNTIES... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR FIRE ZONES 232... 233...OTERO AND EASTERN LAS ANIMAS COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING UNTIL 1900 LOCAL TIME TUESDAY. THE WARNING INCLUDES THE EASTERN MOUNTAINS...WESTERN LAS ANIMAS COUNTY...AND THE SOUTHERN INTERSTATE 25 CORRIDOR. WIND GUSTS IN EXCESS OF 40 MPH... HUMIDITIES BELOW 15 PERCENT...AND PERSISTENT DRY FUELS AND VEGETATION...WILL KEEP CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. COZ232-233-102230- /O.CAN.KPUB.FW.W.0017.000000T0000Z-090311T0100Z/ OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- 326 PM MDT TUE MAR 10 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. THE RED FLAG WARNING HAS BEEN CANCELLED FOR OTERO AND EASTERN LAS ANIMAS COUNTIES. $$ COZ222-225-228>230-110100- /O.CON.KPUB.FW.W.0017.000000T0000Z-090311T0100Z/ FREMONT COUNTY-SOUTHERN FRONT RANGE-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 326 PM MDT TUE MAR 10 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS WARNING INCLUDES THE EASTERN MOUNTAINS...WESTERN LAS ANIMAS COUNTY...AND THE SOUTHERN INTERSTATE 25 CORRIDOR. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH...LOW RELATIVE HUMIDITIES... AND VERY DRY FUELS WILL LEAD TO CONDITIONS FAVORABLE FOR VERY RAPID FIRE GROWTH THROUGH 1900 LOCAL TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS85 KPUB 110050 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 650 PM MDT TUE MAR 10 2009 ...RED FLAG WARNING HAS BEEN CANCELLED... .COOLING TEMPERATURES AND DIMINISHING WINDS HAVE DROPPED THE DISTRICT OUT OF CRITICAL FIRE WEATHER CONDITIONS THIS EVENING...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. COZ222-225-228>230-110200- /O.CAN.KPUB.FW.W.0017.000000T0000Z-090311T0100Z/ FREMONT COUNTY-SOUTHERN FRONT RANGE-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY- 650 PM MDT TUE MAR 10 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 9, 3:50 PM MDT, 12 hours 45 minutes earlier.
Area forecast discussion, Mar 9, 3:50 PM MDT, 12 hours 45 minutes before
AREA FORECAST DISCUSSION...RESENT NATIONAL WEATHER SERVICE PUEBLO CO 350 PM MDT MON MAR 9 2009 .SHORT TERM... (TONIGHT AND TUESDAY) MAIN CONCERN IS STRONG WINDS AND FIRE WEATHER CONDITIONS EARLY THIS EVENING...AND AGAIN TOMORROW FROM LATE MORNING INTO EARLY EVENING... CURRENTLY...A COLD FRONT WAS MOVING SLOWLY INTO THE EXTREME EASTERN PLAINS LATE THIS AFTERNOON...AND IS EXPECTED TO SLOWLY PUSH INTO MOST AREAS BY EARLY MORNING. AS IT PUSHES THROUGH...WINDS WILL SHIFT INTO THE EAST AND BECOME GUSTY FOR A COUPLE OF HOURS AFTER THE FRONT PASSES. TO THE SOUTH OF THE FRONT...GUSTY SOUTHWEST WINDS WILL CONTINUE OVER THE EASTERN SLOPES AND WET AND SANGRE DE CRISTO MOUNTAINS INTO EARLY EVENING...WHICH WILL KEEP A RED FLAG WARNING IN EFFECT UNTIL 800 PM FOR THE EASTERN PLAINS AND ADJACENT MOUNTAIN AREAS. TONIGHT...SNOW WILL BE INCREASING AS A BROAD SHORT WAVE MOVES TOWARD THE REGION. SNOWS WILL START EARLY THIS EVENING AND CONTINUE THROUGH TUESDAY MORNING ACROSS THE CONTDVD. ANTICIPATING GENERALLY 5-10 OF NEW SNOW ACROSS THE W SLOPES AND HAVE ISSUED A SNOW ADVISORY FOR THE MTNS ALONG THE CONTDVD STARTING AT 00Z. IT WILL BE WINDY...CREATING SOME BLOWING SNOW AT THE HIGHER ELEVATIONS. AS THE FRONT PUSHES FURTHER SOUTH AND WEST...AND STALLS FROM ROUGHLY RYE SEWD TOWARDS THE CO/NM/OK BORDER. S OF THE BOUNDARY THE W WINDS WILL KEEP UP AND MIN TEMPS WILL REMAIN MILD. GUIDANCE IS INDICATING THE BOUNDARY WILL BE QUITE SHALLOW...SO HIGHER ELEVATIONS WILL BE IN THE STRONGER WINDS....SO EXPECT GUSTY WEST WINDS THIS REGION TONIGHT. TUESDAY...AS THE UPPER LEVEL TROF PUSHES ACROSS THE AREA...WINDS WILL INCREASE...AND PUSH THE SHALLOW FRONT EAST OF THE AREA. EVEN THOUGH TEMPERATURES WILL BE SOMEWHAT COOLER...VERY STRONG DOWNSLOPE WINDS ARE EXPECTED TO DEVELOP OVER THE EASTERN MOUNTAINS SLOPES AND DROP HUMIDITIES BELOW 20 PERCENT. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP OVER THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...THE INTERSTATE 25 CORRIDOR FROM PUEBLO AND FREMONT COUNTIES SOUTH...AND EAST TO OTERO AND THE EASTERN PART OF LAS ANIMAS COUNTIES. WINDS ALONG THE INTERSTATE 25 CORRIDOR WILL BECOME VERY STRONG AND GUSTY OVER THE SOUTHERN AREAS FROM COLORADO CITY TO RATON PASS BY LATE MORNING MAKING TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. ELSEWHERE...GUSTY WINDS WILL OCCUR...BUT WILL BE LOWER SPEEDS. .LONG TERM... (TUESDAY NIGHT-MONDAY) LONG TERM CONCERNS INCLUDE TEMPERATURES AND PRECIPITATION CHANCES ACROSS THE REGION. TUESDAY NIGHT-WEDNESDAY...MODERATING WESTERLY FLOW ACROSS THE REGION WITH COOL TEMPERATURES ALOFT (-6C TO -10C AT H7) TUESDAY NIGHT SLOWLY WARM THROUGH THE DAY WEDNESDAY. WITH DECOUPLING WINDS BEHIND PASSING COLD FRONT ALONG WITH CLEARING SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING TUESDAY NIGHT AND HAVE GONE AT OR BELOW THE COOLER MET GUIDANCE FOR LOWS...ESPECIALLY ACROSS THE SAN LUIS AND LOWER ARKANSAS RIVER VALLEYS. MODEL SOUNDINGS INDICATING GOOD INVERSIONS BETWEEN H75-H7 ACROSS THE PLAINS AND ALONG WITH BREEZY UPSLOPE FLOW DEVELOPING LATE WEDNESDAY MORNING AND AFTERNOON...WILL SEE BELOW SEASONAL TEMPERATURES ACROSS THE AREA WEDNESDAY WITH MAINLY 40S ACROSS THE PLAINS WITH MAINLY 20S AND 30S ACROSS THE HIGHER TERRAIN. WEDNESDAY NIGHT-SATURDAY...MODELS STILL HAVING ISSUES WITH PHASING NORTHERN STREAM AND SOUTHERN STREAM ENERGY AND STILL NOT CONFIDENT OF CURRENT FORECAST THROUGH THIS PERIOD...ESPECIALLY FOR FRIDAY AND SATURDAY. AT ANY RATE...FOR WEDNESDAY NIGHT AND THURSDAY...A SHORT WAVE EMBEDDED IN THE WESTERLY FLOW ACROSS THE NORTHERN TIER WEDNESDAY NIGHT DIGS ACROSS THE ROCKIES THURSDAY WHILE EASTERN PACIFIC ENERGY MOVING ONSHORE ACROSS THE WEST COAST CONTINUES INTO THE SOUTHERN GREAT BASIN. PASSING NORTHERN ROCKIES SENDS A WEAK BACKDOOR FRONT ACROSS THE PLAINS THURSDAY WITH UPSLOPE FLOW KEEPING TEMPS AT OR BELOW SEASONAL AVERAGES. WITH A BROAD TROUGH IN PLACE ACROSS THE ROCKIES PROMOTING STEEP LAPSE RATES AND MODELS PRINTING OUT SOME LIGHT QPF...CANT RULE OUT A FEW SHOWERS DEVELOPING ACROSS MAINLY THE HIGHER TERRAIN THURSDAY AFTERNOON. FOR THURSDAY NIGHT THROUGH SATURDAY...MODELS INDICATING PACIFIC ENERGY ACROSS THE SOUTHERN GREAT BASIN SLOWLY KICKING OUT ACROSS THE ROCKIES WITH COOL UPSLOPE FLOW PERSISTING ACROSS THE EASTERN PLAINS LEADING TO GOOD CHANCES OF GENERALLY LIGHT PRECIP ACROSS THE HIGHER TERRAIN AND IMMEDIATE ADJACENT PLAINS. WITH DOUBTS OF THE MODELS TIMING AND LOCATION OF PASSING SYSTEM...HAVE NOT CHANGED CURRENT FORECAST MUCH AS PREVIOUS FORECASTER ALREADY ADDED POPS THROUGH THE PERIOD...WITH BEST CHANCES ACROSS THE SW AND CENTRAL MTS WITH KEEPING TEMPERATURES AT OR BELOW SEASONAL AVERAGES. SATURDAY NIGHT-MONDAY...AGAIN WITH LOWER CONFIDENCE IN TIMING OF SYSTEM IN THE ABOVE FORECAST PERIOD...MODELS INDICATING ANOTHER SHORT WAVE TROUGH ACROSS THE NORTHERN TIER SATURDAY NIGHT DIGGING ACROSS THE ROCKIES ON SUNDAY SENDING ANOTHER COLD FRONT ACROSS THE PLAINS ON SUNDAY. HAVE KEPT CURRENT SLIGHT POPS ACROSS THE AREA THROUGH SUNDAY WITH DRY AND SEASONAL TEMPERATURES FOR MONDAY. -MW && .AVIATION... THIS DISCUSSION IS PRIMARILY FOR THE 3 TAF SITES KPUB...KALS... KCOS. VFR CONDITIONS ANTICIPATED ACROSS THE 3 TAF SITES NEXT 24 HOURS. THE FRONT HAS MOVED THROUGH KCOS WITH GUSTY EAST WINDS 30 KTS.. AND SHOULD PASS KPUB AFTER 23Z. WINDS WILL GO LIGHT NORTHEAST TO EAST OVERNIGHT...THEN BECOME WEST TUESDAY WITH STRONG GUSTS ALL TAF SITES AFTER 11Z TO 13Z. SNOWS WILL INCREASE ACROSS THE MTNS TONIGHT...SO EXPECT IFR CONDITIONS ALONG THE CONTDVD AFTER 00Z. IT WILL BE WINDY IN THE LOWER LEVELS OF THE ATMOSPHERE THROUGH THE DAY TUESDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ222-225- 227>237. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ222-225-228>230-232-233. WINTER WEATHER ADVISORY UNTIL NOON MDT TUESDAY FOR COZ058-060- 066-068. && 51/23
Hazardous weather outlook, Mar 9, 8:30 PM MDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 830 PM MDT MON MAR 9 2009 COZ058>089-093>099-110230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 830 PM MDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SNOW AND BLOWING SNOW ARE EXPECTED TO OCCUR TONIGHT OVER THE SOUTHWEST AND CENTRAL MOUNTAINS. FIVE TO 10 INCHES OF SNOW IS ANTICIPATED. WINDS OF 15 TO 30 MPH WITH WIND GUSTS TO 40 MPH AT TIMES WILL CAUSE AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY SNOW WILL WIND DOWN OVER THE CENTRAL MOUNTAINS TUESDAY MORNING. A COUPLE ADDITIONAL INCHES OF SNOW WILL BE POSSIBLE THROUGH EARLY AFTERNOON. TRAVEL OVER THE PASSES IS PROJECTED TO BE HAZARDOUS DURING THE MORNING. ANOTHER STORM WILL MOVE INTO THE CENTRAL ROCKIES FROM LATE THURSDAY INTO FRIDAY. THE EXACT STRENGTH AND TRACK OF THIS STORM SYSTEM IS STILL VERY UNCERTAIN...BUT IT APPEARS LIKELY THAT THE MOUNTAINS WILL SEE ACCUMULATING STORM FROM THIS STORM. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE FROM TONIGHT INTO TUESDAY MORNING FOR THE MOUNTAINS ALONG THE CONTINENTAL DIVIDE.
Nearby
Red Flag Warnings in Colorado, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.